# SDR COEA2018123005903

- Difficulty date: December 30, 2018
- Submitted: January 25, 2019
- Operation: Air carrier
- Aircraft: N903FX
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 179
- Aircraft time: 31,831 hours, 35,501 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: S53572700201
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 193109 NR 200080 HEAVY CHECK COE/MINOR REPAIR: RT FRAME 26 CRACKED AT STRINGER 13R. CORRECTIVE ACTION: REPLACED FRAME WITH NEW PART.
